# SDR AALA201809259018

- Difficulty date: September 22, 2018
- Submitted: October 4, 2018
- Operation: Air carrier
- Aircraft: N283AY
- Make and model: Airbus A330-243
- Aircraft serial: 1076
- Aircraft time: 37,891 hours, 5,583 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Toilet
- Part number: TA912500
- Part serial: 01461622
- Condition: Leaking
- Location: Lavatory
- Part time: 35,441 hours, 5,264 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

PHL FLT 717  EN-ROUTE MUC - PHL.  THE AIRCRAFT WAS GROUNDED.  CREW REPORTS URINE ODOR THROUGHOUT THE ENTIRE CABIN FROM PUSHBACK TO TAXI IN.  MAINTENANCE ACCOMPLISHED J/C 33L00021001 AND J/C 33L13038001. R&R L74 TOILET ASSY AND CLEANED THOROUGHLY UNDER TOILET. ALSO REPLACED CARPET AT L74 LAV.
